Loading [MathJax]/jax/output/CommonHTML/jax.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 2008, Volume 83, Issue 4, Pages 581–589
DOI: https://doi.org/10.4213/mzm4577
(Mi mzm4577)
 

This article is cited in 5 scientific papers (total in 5 papers)

Inversion of Chernoff's Theorem

A. Yu. Neklyudov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics
Full-text PDF (437 kB) Citations (5)
References:
Abstract: In this paper, we prove a theorem which is the inversion of Chernoff's theorem. As a consequence of this result, we obtain conditions for the validity of the Chernoff and Trotter product formulas.
Keywords: Chernoff's theorem, Chernoff product formula, Trotter product formula, Banach space, Feynman integral, contraction semigroup, precompact set.
Received: 15.05.2007
Revised: 12.10.2007
English version:
Mathematical Notes, 2008, Volume 83, Issue 4, Pages 530–538
DOI: https://doi.org/10.1134/S0001434608030267
Bibliographic databases:
UDC: 517.983
Language: Russian
Citation: A. Yu. Neklyudov, “Inversion of Chernoff's Theorem”, Mat. Zametki, 83:4 (2008), 581–589; Math. Notes, 83:4 (2008), 530–538
Citation in format AMSBIB
\Bibitem{Nek08}
\by A.~Yu.~Neklyudov
\paper Inversion of Chernoff's Theorem
\jour Mat. Zametki
\yr 2008
\vol 83
\issue 4
\pages 581--589
\mathnet{http://mi.mathnet.ru/mzm4577}
\crossref{https://doi.org/10.4213/mzm4577}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2431623}
\zmath{https://zbmath.org/?q=an:1169.47031}
\transl
\jour Math. Notes
\yr 2008
\vol 83
\issue 4
\pages 530--538
\crossref{https://doi.org/10.1134/S0001434608030267}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000255998600026}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-43749094763}
Linking options:
  • https://www.mathnet.ru/eng/mzm4577
  • https://doi.org/10.4213/mzm4577
  • https://www.mathnet.ru/eng/mzm/v83/i4/p581
  • This publication is cited in the following 5 articles:
    1. Sakbaev V.Zh., “Averaging of Random Flows of Linear and Nonlinear Maps”, European Conference - Workshop Nonlinear Maps and Applications, Journal of Physics Conference Series, 990, IOP Publishing Ltd, 2018, UNSP 012012  crossref  mathscinet  isi  scopus
    2. I. V. Volovich, V. Zh. Sakbaev, “On quantum dynamics on C-algebras”, Proc. Steklov Inst. Math., 301 (2018), 25–38  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. A. K. Kravtseva, “Infinite-Dimensional Schrödinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals”, Math. Notes, 94:5 (2013), 824–828  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Neeb K.-H., “On differentiable vectors for representations of infinite dimensional Lie groups”, J. Funct. Anal., 259:11 (2010), 2814–2855  crossref  mathscinet  zmath  isi  elib  scopus
    5. A. Yu. Neklyudov, “Analogues of Chernoff's theorem and the Lie-Trotter theorem”, Sb. Math., 200:10 (2009), 1495–1519  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:653
    Full-text PDF :284
    References:67
    First page:14
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025